MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX?; SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL

BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX?; SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL
Model Number M635WU50310
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 02/01/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
B3 date of event: event date estimated as 02/01/2026 as the event was reported to have occurred in february 2026.
 
Event or Problem Description
It was reported thrombosis occurred.A left atrial appendage (laa) closure procedure was performed, and a 31mm watchman flx closure device was implanted on (b)(6) 2022.It was noted that the implant had a slight gutter.The patient was discharged.At a routine follow up transesophageal echocardiography (tee), a device related thrombus (drt) was noted.The patient remained on eliquis at the time but could not tolerate due to bleeding so the dosage was decreased.The thrombus resolved and the patient was taken off eliquis.In (b)(6) 2026, the patient had another routine follow up tee and another drt was noted on the ridge side of the device toward the limbus.The patient was placed back on half dose of eliquis.
 
Additional Manufacturer Narrative
B3 date of event: event date estimated as (b)(6) 2026 as the event was reported to have occurred in (b)(6) 2026.The device was not returned for analysis as the device remains implanted; therefore, a technical analysis could not be performed.It was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of known inherent risk of device.
 
Event or Problem Description

Brand Name
WATCHMAN FLX?
Common Device Name
SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key24532358
Report Number2124215-2026-12558
Device Sequence Number21420197
Product Code NGV
UDI-Device Identifier08714729860518
UDI-Public(01)08714729860518(17)250424(10)29277449
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P130013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/24/2025
Device Model NumberM635WU50310
Device Catalogue NumberM635WU50310
Device Lot Number0029277449
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2026
Supplement Date Received by Manufacturer04/02/2026
Initial Report FDA Received Date03/06/2026
Supplement Report FDA Received Date04/07/2026
Date Device Manufactured04/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age71 YR
Patient SexFemale